# SDR AALA20170330003

- Difficulty date: March 28, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 3,631 hours, 1,372 cycles
- System (JASC): 2564 · Life Raft
- Part: Pin
- Condition: Misinstalled
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN LIFE RAFT HAS PARACHUTE PIN NOT PROPERLY INSTALLED.  REPLACED CABIN MERGENCY LIFE RAFT IAW AMM 25-66-41.  AIRCRAFT WAS GROUNDED.
